# SDR FDEA201110254639

- Difficulty date: October 25, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 57,394 hours, 22,463 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9690M05G04
- Part serial: 464409
- Condition: Damaged
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, FOUND RT HALF OF NR 2 THRUST REVERSER TRANSCOWL BROKEN LOOSE AND BARELY HANGING ON TO ACFT.  R & R NR 2 THRUST REVERSER.
